# SDR SWAA2021110127592

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-28; CABIN SEAT TRACK; STA877-880; LBL45; WL208; CORROSION ON TRACK CROWN; MRK'D. ; / [14] FABRICATED REPAIR PARTS [-1]; [-2]; [-3]; [-4]; & [-5] IAW SRM 53-00-52-2R-5; [15] VERIFIED STEPS 13 & 14. OK TO TREAT AND PRIME; [16] TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-52-2R-5 STEP 4K; [17] VERIFIED STEP 16; [18] OK TO INSTALL REPAIR PARTS; [19] INSTALLED SEAT TRACK REPAIR IAW SRM 53-00-52-2R-5; [20] VERIFIED STEP 19 VERIFIED CARD STEP 10 FOR CARRY THROUGH ANGLE; [21] AUDIT C/W
